Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Recurrent and periodic points in dendritic Julia sets


Author: Alexander Blokh
Journal: Proc. Amer. Math. Soc. 141 (2013), 3587-3599
MSC (2010): Primary 37B45; Secondary 37C25, 37E05, 37E25, 37F10, 37F50
Published electronically: July 1, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We relate periodic and recurrent points in dendritic Julia sets. This generalizes well-known results for interval dynamics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B45, 37C25, 37E05, 37E25, 37F10, 37F50

Retrieve articles in all journals with MSC (2010): 37B45, 37C25, 37E05, 37E25, 37F10, 37F50


Additional Information

Alexander Blokh
Affiliation: Department of Mathematics, University of Alabama at Birmingham, Birmingham, Alabama 35294-1170
Email: ablokh@math.uab.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11633-3
PII: S 0002-9939(2013)11633-3
Keywords: Periodic points, recurrent points, Julia set
Received by editor(s): August 26, 2011
Received by editor(s) in revised form: December 16, 2011, and January 5, 2012
Published electronically: July 1, 2013
Additional Notes: The author was partially supported by NSF grant DMS–0901038
Dedicated: Dedicated to A. N. Sharkovskiy on the occasion of his 75th birthday
Communicated by: Bryna Kra
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.